# SDR DALA12006120857

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 81,154 hours, 80,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR CUT OUT LOWER FRAME HAS SURFACE CORROSION.  REPAIRED FWD CARGO COMPARTMENT DOOR CUT OUT LOWER FRAME.
